Perron's method for the porous medium equation

Juha Kinnunen, Teemu Lukkari, Peter Lindqvist

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This work extends Perron’s method for the porous medium equation in the slow diffusion case. The main result shows that nonnegative continuous boundary functions are resolutive in a general cylindrical domain.
Original languageEnglish
Pages (from-to)2953-2967
JournalJOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume18
DOIs
Publication statusPublished - 2016
MoE publication typeA1 Journal article-refereed

Keywords

  • Perron method
  • Porous medium equation
  • comparison principle
  • obstacles

Fingerprint Dive into the research topics of 'Perron's method for the porous medium equation'. Together they form a unique fingerprint.

Cite this